# SDR SWAA2018081024177

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 52,829 hours, 31,085 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: WN0067
- Condition: Sparks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW SPARKED.  R&R L2 WINDOW PER MT.
